# SDR HNAA2009121500350

- Difficulty date: November 25, 2009
- Submitted: December 16, 2009
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 45,400 hours, 50,888 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Broken
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD LIGHT AT ROW 1AC EXPLODED.  CLEANED UP BROKEN BULB.  REPLACED WITH NEW BULB, OPS CHECKED GOOD.
